# SDR SWAA096244

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 41,522 hours, 24,377 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, R1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED SLIDE PER MT.
